RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ЛИЧНЫЙ КАБИНЕТ
Общая информация
Последний выпуск
Архив
Импакт-фактор

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Regul. Chaotic Dyn.:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Regul. Chaotic Dyn., 2017, том 22, выпуск 4, страницы 448–454 (Mi rcd265)  

Symbolic Dynamics of Magnetic Bumps

Andreas Knaufa, Marcello Serib

a Department Mathematik, Universität Erlangen-Nürnberg, Cauerstraße 11, D–91058 Erlangen, Germany
b Department of Mathematics and Statistics, University of Reading, Whiteknights, PO Box 220, Reading RG6 6AX, United Kingdom

Аннотация: For $n$ convex magnetic bumps in the plane, whose boundary has a curvature somewhat smaller than the absolute value of the constant magnetic field inside the bump, we construct a complete symbolic dynamics of a classical particle moving with speed one.

Ключевые слова: magnetic billiards, symbolic dynamics, classical mechanics

DOI: https://doi.org/10.1134/S1560354717040074

Список литературы: PDF файл   HTML файл

Реферативные базы данных:

Тип публикации: Статья
MSC: 37B10, 37J35
Поступила в редакцию: 23.12.2016
Принята в печать:10.07.2017
Язык публикации: английский

Образец цитирования: Andreas Knauf, Marcello Seri, “Symbolic Dynamics of Magnetic Bumps”, Regul. Chaotic Dyn., 22:4 (2017), 448–454

Цитирование в формате AMSBIB
\RBibitem{KnaSer17}
\by Andreas Knauf, Marcello Seri
\paper Symbolic Dynamics of Magnetic Bumps
\jour Regul. Chaotic Dyn.
\yr 2017
\vol 22
\issue 4
\pages 448--454
\mathnet{http://mi.mathnet.ru/rcd265}
\crossref{https://doi.org/10.1134/S1560354717040074}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000407398500007}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85026860125}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/rcd265
  • http://mi.mathnet.ru/rus/rcd/v22/i4/p448

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Просмотров:
    Эта страница:97
    Литература:13

     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2019